# SDR HYIA20121203001

- Difficulty date: November 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N762EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0061
- Aircraft time: 30,801 hours
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Condition: Separated
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: 3AF32C505
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT DURING THE CLIMB, THE LT PROPELLER RPM RATE BECAME UNCONTROLLABLE.  THE PILOT ELECTED TO RETURN TO THE DEPARTURE AIRPORT AND LANDED SAFELY.  UPON MX INSPECTION, THE C/A WAS TO RESECURE THE LT PROP CONTROL CABLE TO THE LT PROP GOVERNOR.
